# SDR UALA2010082403121

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 32,012 hours, 13,739 cycles
- Engine: Iae V2527A5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61374
- Part serial: 84
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT, REF FLT MANUAL 12.20.1 NEED TO COMPLETE VIBRATION REPORTING CHECKLIST AND DEBRIEF MX ON ARRIVAL TO DESTINATION STA. VIBRATION IN AFT GALLEY AREA DURING CLIMB. AIR-SPEED 250-305 KNOTS. END-ED AROUND FL 180. CHECK FLAP FAIRINGS ON BOTH WING T/E FOR FREE PLAY.  REPLACED RUDDER TRIM ACTUATOR 410CC IAW MM.  GROUND CHECKS NORMAL.
